# SDR C2XA06SH084

- Difficulty date: August 22, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 16,531 hours, 12,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR CLIP ON FRAME 65 BETWEEN STRINGERS 15 AND 16 L WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
